# SDR DHL2003362007

- Difficulty date: February 11, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Condition: Inoperative
- Location: Smoke Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/O'S PANEL, AND CARGO SMOKE DETECTION PANEL, THE AFT FAULT MAGNETIC INDICATOR IS AMBER.  DUCT WON'T TEST.  DEFERRED IAW MEL 26-11-01-2. PLACARD INSTALLED.  CONTROL 11968.  REF DMI 11968 ON S/O PANEL, THE ELEC CARGO SMOKE DETECTION PANEL. THE AFT DUCT FAULT M1 IS AMBER, IT WON'T TEST.  RE-RACKED THE ELECTRIC AND CARGO SMOKE DETECTOR AMPLIFIER.  SYSTEM OPS CHECKED GOOD IAW A300 26-14-04.  THIS CLEARS DMI 11968.  PLACARD REMOVED.
